# SDR 96ZZZX5610

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 369D251141
- Condition: Damaged
- Location: M/R Xmsn
- Part time: 8,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION OF M/R TRANSMISSION, A DEEP GOUGE .137 INCH WAS FOUND IN THE HOUSING COVER IN THE FWD T/R O/P PINION BEARING BOX CAUSED BY THE BEARING FAILURE.
